Spotty back from steroids

I was recently put on prednisone to help battle an ear infection
At first it was helping. Then I started flushing on my face and arms. The flushing was so bad it was like the worst sunburn ever. I had to keep cold compresses on it. Then I couldn't sleep and by chance I did fall into a light sleep I would have terrible night mares.
I just quit the Meds having a few days left. And now 3 days later still suffering.
Head feels foggy. Wake up feeling empending doom. Head aches bad.
Hopefully this will pass sooner than what u have read on others post.

It is important to use the correct amount of topical steroid for your eczema, as instructed by your healthcare professional. Topical steroids should be applied with clean hands so that the skin just glistens. It can sometimes be difficult to judge how much steroid to use and there are guidelines on the amount required to cover body areas that are affected by eczema. These are based on the Finger Tip Unit (FTU), and explained in detail in our fact sheet which you can download as a pdf from the related documents to the right of this page.

Spotty back from steroids

spotty back from steroids

Media:

spotty back from steroidsspotty back from steroidsspotty back from steroidsspotty back from steroidsspotty back from steroids

http://buy-steroids.org